# SDR HAL960115

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 1701/1781
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT TRAY IN THE CENTER CARGO FLOOR HAS CORROSION INSIDE AT SEVERAL AREAS.  REMOVED DAMAGED TRAY AND INSTALLED NEW LEFT TRAY PER AARD 51-01-00-05.  (M)
